# SDR QXEA200501361

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 18,761 hours, 27,103 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YVR - FLIGHT 2174 INTERMITTENT SMOKE WARNING.  MAINTENANCE COMPLIED WITH OPERATIONAL CHECK IAW DHC8-200 AMM TASK 26-15-00-710-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
